Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

How to heal a wound of a diabetic patient ?

hello sir.... my grandpa aged 65yrs is a diabetic and wth his medicines as metformin 500 and diaonil.. last week he had a small boil in t lower abdomen n treated wth antibiotics .. nw he has boils adjacent to it n not yet healed.. his recent sugar level is 300.. can u plz give me a gud idea to heal t wound and to control his sugar
Asked On : Sat, 29 Jan 2011
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Recurrent boils is sign of increased blood sugar and infection and boils also can increase your sugars. sugar of 300 is really high and it might affect wound healing. I would suggest you to start on insulin till the boil heals and then we could reassess hin and change to oral tablets.
Answered: Sat, 29 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor